# SDR SWAA2023100205450

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 3,524 hours, 1,756 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT SMOKE LIGHT ILLUMINATED IN FLIGHT AND DIDN'T EXTINGUISH. NO VISIBLE SMOKE NOTICED.<[01] ACCOMPLISHED IFIM21-27-00-810-805. REMOVED AND REPLACED SUPPLY ?NORMAL? COOLING FAN PER MM 21-27-02. REMOVED AND REPLACED RELAYS R1150 AND R1149 PER WDM26-19-11.ACCOMPLISHED OPS CHECK PER MM26-19-00 OPS CHECK GOOD EV#E026892
